Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

Is it normal to have that hunger burning sensation in ur stomach when u swallow something? I'm hoping it's just part of the healing process any advise? Thanks

Share this post


Link to post
Share on other sites

Are you taking a PPI?

Share this post


Link to post
Share on other sites

Is it painful? I never had this, but I have read it before.

Share this post


Link to post
Share on other sites

What is PPI? And not so much painful, as it reminds me of pre- op whn u would wait too long to eat and u would get that burning hunger feeling in the pit if ur stomach.

Share this post


Link to post
Share on other sites

Surgeon just came in, I asked him and he says it normal for some ppl. Yay, I get to go home today..

Share this post


Link to post
Share on other sites

Great,

PPI is proton pump inhibitor. Like Prilosec or Prevacid. They slow the production of stomach acid.

Share this post


Link to post
Share on other sites

Try some tums gas strips, or take a sugar free TUMS and let it dissolve or chew really well - you can even break it up in a pestle first...

Good chance you have acid, and it feels like hunger - I think alot of our head hunger can be countered wit an antacid...the head part triggers a physical release of stomach acid - and it has gerlin like reactions...

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Little Linda

      My surgery was on 1/20/22. Still in phase 1 of the meal plan journey.
      · 1 reply
      1. Hinda

        I had surgery the same

        day !

    • Miamibigjr

      1 year

      · 0 replies
      1. This update has no replies.
    • Miamibigjr

      Almost 1 year post opp
      · 0 replies
      1. This update has no replies.
    • HaseenS

      Has anyone had problems with the bariatric miltivitamin? I am struggling to get them down. If they don't make me throw up, they make me feel sick to my stomach!! Does anyone do something different when it comes to vitamins?
      · 3 replies
      1. Mo'Nique

        Vitamin patches work wonderful. They are some what expensive but the only thing I can use

      2. Wonderkind

        I’m the same.

      3. OutdoorsGirl

        I take my multivitamin and medications with my first food of the day. If I don’t, I feel ill.

    • Kris10_78

      Any tips on what I should have on hand the first week post op? 
      2 days away!!!!!
      Thanks
      · 0 replies
      1. This update has no replies.
  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×